# SDR USAA2010111592600

- Difficulty date: November 12, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 52,487 hours, 34,555 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645168A
- Part serial: MA8566
- Condition: Bulged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C2 - BULGE ON SPOILER NR 3 SKIN AT TOP OF SKIN CENTER LINE.  REPLACED SPOILER NR 3 IAW B737 AMM 27-61-11.
